Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atriplia
Oct 19, 2010

Started meds with a viral load close to 100,ooo and cd 4 355 its my tenth day on the meds and my back and my stomach and arms have lil tiny red bumps they dont itch just give me concern

Response from Dr. Henry

A moderate percentage of patients starting Atripla will develop a rash during the first 1-2 weeks most often from the efavirenz. The rash is most often mild and can be treated through. In some patients flare-ups of other skin problems (such as seborrhea or folliculitis)can be seen due to immune reconstitution from the use of effetive HIV medication. Other conditions can mimic those causes of rash so an evaluation by your HIV provider and/or skin specialist is recommended. KH



Previous
reoccuring hip/leg pain
Next
Reinfection?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement